# SDR NOCA02211

- Difficulty date: March 16, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N755NA
- Make and model: Boeing 757-28A
- Aircraft serial: 30043
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHTS INOP AT DOORS R2 AND L4.  RELAMPED EMERGENCY SLIDE LIGHTS AT DOORS R2 AND L4 AS PER MM 33-51-06.
